# SDR TRAX200800936

- Difficulty date: July 27, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE STATION 621 OBLIQUE ANGLE CRACKED.  REFERENCE MWC JOB 8784311, OP 48 FOR REPLACEMENT OF OBLIQUE ANGLES.  REMOVED LT/RT FS 625 OBLIQUE ANGLES IAW SRM 51-42-21.  LOCATED HOLES IN NEW SERVICEABLE OBLIQUE ANGLES IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE FS 625 OBLIQUE ANGLES IAW SRM 51-42-21.  (A)
